# SDR CA121107005

- Difficulty date: October 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-3
- Engine: Allsn 250C30P
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Case
- Condition: Failed
- Location: Combustion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FAILED OUTER COMBUSTION CASE.
